# SDR CA190527003

- Difficulty date: May 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION IN FUSELAGE SKIN BTW FS605-621 AND STR25R-26R. (TC# 20190527003)
